# SDR DALA2015051203228

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 63,132 hours, 45,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 864-886
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EXIT AREA BETWEEN BS 864 - 886 CUSP WEB HAS CORROSION AT SECOND LIGHTING HOLE.  ACCOMPLISHED ERA 534456-14, REV ORIGINAL SECTION 1.
